Originally Posted by Skark
m1t gave me gyno, thats one.
My nips are puffy - but it sure does play mind games with you.
Ever since puberty, they've been puffy. I do "feel" something behind the left nipple, and not the right one.
I'm currently taking M1T, and I find myself feeling my nipple area everyday now (and not just cause I like rubbing my nipples - which is a different story
I don't think the M1T made them any puffier - BUT - because of my bodysize/definition, I am concerned with what other people would think. (My nips are naturally puffy, but others may think it's from steriods or something due to my physical size).
Who knows - with enough big guys getting puffier nipples - "average" people may just start thinking it's a normal thing...
Heck, I wouldn't doubt that someday, people will start getting surgery to make their nipples bigger. You never know where fashion is going to go next. LoL
I'm about 17 days in the same cycle w/ my 4AD being BDC Transdermal. I didn't feel any bumps behind either nips but feel them sensitive.Originally Posted by chriseross
For the people who got acne on M1T. Did it go away post cycle?
Returned to normal ? a little worse? better?
bumping this. Started m1t 5 days ago and my nips seem to be aching from the inside (kinda hard to explain). THey havent been itching, or overly erect, but they are just real sore. Not sore like i touch them and it hurts, but more of an acheing sore. I cant say they are puffyier, because i have always had puffyish nips due to puberty. Long story short, they just hurt heh. Now i have nolva on hand, should i start taking it or is it my head playing games with me? Anyone else experience this?
is bromo or vitex available as a research supp or over the counter or no?
if you've only been on m1t for 5 days, it's all in your head. no way to develop gyno in 5 days... if you're really scared, start the nolva @ 60mg for a week, drop to 40, then to 20...Originally Posted by WhatNot51
vitex is OTC
Don't take bromo. Even if it is a progesterone problem, it needs estrogen to cause gyno. Nolva is what you'd want to use. Those sensations def. sound like gyno IMO. If I were you I'd take the nolva. Better to be safe than lactating